Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 73, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 3, 2014, 8:32 PM CDT for Fillmore County, York County, Nebraska. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2014, 8:32 PM CDT (01:32 UTC)
- Expired
- Jun 3, 2014, 9:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Fillmore County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 81 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 8:37 PM CDT | HAIL 1.75 | 3 Ne York, NE | DELAYED REPORT. HAIL UP TO GOLF BALL SIZE. |
| Jun 3, 8:40 PM CDT | HAIL 1.75 | Mccool Junction, NE | |
| Jun 3, 8:51 PM CDT | HAIL 1 | 5 W Beaver Crossing, NE | ADJUSTED LOCATION 1 MILE WEST OF ORIGINAL REPORT TO BRING IT INTO THE NWS HASTINGS COVERAGE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 1:12 PM CDT | Tornado Watch | SPC | 10 hr |
| Jun 3, 5:59 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.5 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1451 J/kg
- Mixed-layer CIN
- -310 J/kg
- Mixed-layer LCL
- 2185 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 289 m²/s²
- 0-3 km storm-relative helicity
- 370 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
282
WUUS53 KGID 040132
SVRGID
NEC059-185-040215-
/O.NEW.KGID.SV.W.0073.140604T0132Z-140604T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
832 PM CDT TUE JUN 3 2014
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA...
YORK COUNTY IN EAST CENTRAL NEBRASKA...
* UNTIL 915 PM CDT
* AT 832 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER YORK...
MOVING SOUTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
YORK...GENEVA...HENDERSON...EXETER...FAIRMONT...MCCOOL JUNCTION...
MILLIGAN...BRADSHAW...WACO...GRESHAM...GRAFTON...OHIOWA...LUSHTON
AND THAYER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST NEBRASKA.
LAT...LON 4045 9768 4054 9783 4070 9783 4084 9781
4095 9769 4105 9746 4105 9737 4040 9737
TIME...MOT...LOC 0132Z 299DEG 35KT 4085 9758
HAIL...1.00IN
WIND...70MPH
$$
GUERRERO2 follow-up statements
478
WWUS53 KGID 040154
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
854 PM CDT TUE JUN 3 2014
NEC059-185-040215-
/O.CON.KGID.SV.W.0073.000000T0000Z-140604T0215Z/
FILLMORE NE-YORK NE-
854 PM CDT TUE JUN 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHEASTERN FILLMORE AND EASTERN YORK COUNTIES...
AT 854 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEAVER
CROSSING...OR 16 MILES SOUTHEAST OF YORK...MOVING SOUTHEAST AT 40
MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
YORK...EXETER...MCCOOL JUNCTION...WACO AND GRESHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST NEBRASKA.
LAT...LON 4059 9754 4075 9765 4093 9754 4105 9737
4054 9737
TIME...MOT...LOC 0154Z 299DEG 35KT 4074 9733
HAIL...1.00IN
WIND...70MPH
$$
GUERRERO975
WWUS53 KGID 040215
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
915 PM CDT TUE JUN 3 2014
NEC059-185-040225-
/O.EXP.KGID.SV.W.0073.000000T0000Z-140604T0215Z/
FILLMORE NE-YORK NE-
915 PM CDT TUE JUN 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FILLMORE AND
EASTERN YORK COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST NEBRASKA.
LAT...LON 4059 9754 4075 9765 4093 9754 4105 9737
4054 9737
TIME...MOT...LOC 0213Z 299DEG 35KT 4074 9733
$$
GUERREROWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 5:47 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 3, 5:47 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 547 PM CDT TUE JUN 3 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 133 PM CDT TUE JUN 3 2014 ALOFT: THE SHORTWAVE TROF RESPONSIBLE FOR THE SEVERE TSTM THREAT WILL DEPART FOR THE GREAT LAKES TONIGHT...FOLLOWED BY A SHORTWAVE RIDGE TOMORROW. MEANWHILE...THE NEXT TROF IS ALREADY MOVING ONTO THE W COAST AND WILL CROSS THE NRN ROCKIES BY TOMORROW EVENING. SURFACE: LEE CYCLOGENESIS WAS IN PROGRESS. THIS LOW WILL HEAD E ALONG THE KS-NEB BORDER TONIGHT AND HEAD INTO THE OHIO VALLEY TOMORROW. IN ITS TAKE...THE FRONT THAT CURRENTLY BISECTS NEB WILL SAG S INTO THE SRN PLAINS AND BECOME STATIONARY. WEAK HIGH PRES BUILDS IN TOMORROW. REST OF THIS AFTERNOON: WE EXPECT SEVERAL CLASSIC SUPERCELLS TO FORM OVER S-CNTRL NEB. GIVEN THE MODERATE-HIGH INSTABILITY... MLCAPE UP TO 3500 J/KG AND 0-1 KM SHEAR...AND SUFFICIENT TO SIGNIFICANT 0-1 KM AND 0-3 KM SRH...HIGH-END SEVERE WX IS EXPECTED WITH THESE SUPERCELLS. REMEMBER...THESE STORMS WILL NOT FORM EVERYWHERE. JUST BE AWARE THAT IF A THUNDERSTORM FORMS IN YOUR VICINITY...HAVE A PLAN FOR WHERE YOU WILL TAKE SHELTER AND BE READY FOR THREATENING WX. CONT TO FOLLOW ALL WATCHES/WARNINGS FROM THIS OFFICE REGARDING SEVERE WX. TONIGHT: WE WILL NEED TO MONITOR N-CNTRL KS FOR SUPERCELL DEVELOPMENT ALONG OR AHEAD OF THE DRYLINE. OTHERWISE...TSTMS WILL EXIT THE FCST AREA BY 10 PM. WED: QUIET AND DRY. TEMPS BACK TO NEAR NORMAL. WE MAY NOT BE HIGH ENOUGH WITH THE WINDS DURING THE MORNING. INITIAL MIXING MAY BRING DOWN HIGHER WINDS FORENOON. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 133 PM CDT TUE JUN 3 2014 DUE TO THE MODERATE RISK FOR SEVERE WX THIS AFTERNOON...WE WILL FOREGO THE EXTENDED DISC. OVERALL TREND WILL BE FOR COOLER TEMPS...POSSIBLY WITH ONE DAY OF MUCH BELOW NORMAL HIGHS /10F OR MORE/. SUNDAY HIGHS COULD STRUGGLE TO REACH 70F. MULTIPLE LOW CHANCES FOR SHWRS/TSTMS BUT IT LOOKS LIKE THE "BEST" CHANCE WILL BE FRI NIGHT WITH THE STRONGEST COLD FRONT WE HAVE SEEN SINCE MID MAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 543 PM CDT TUE JUN 3 2014 WHETHER OR NOT TSTMS WILL REACH KGRI IS THE MAIN CONCERN FOR THE TAF PERIOD THIS EVENING. CONVECTION HAS DEVELOPED NORTH OF THE TERMINAL WITH NEW DEVELOPMENT OF STORMS INITIATING WELL TO THE WEST. THERE REMAINS AN OUTSIDE CHC THAT STORMS MAY REACH KGRI...BUT HAVE JUST CARRIED VCTS ATTM. IF STORMS DO REACH THE TERMINAL...SEVERE STORMS ARE POSSIBLE. THE SFC COLD FRONTAL BOUNDARY WILL CROSS KGRI AFTER 06Z WITH WINDS SHIFTING NORTHERLY. CONDITIONS ALSO DRY OUT TONIGHT BEHIND THE BOUNDARY. THERE IS THE POTENTIAL FOR MVFR CIGS TOWARD WEDNESDAY MORNING. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR KSZ005>007-017>019. && SHORT TERM...HALBLAUB LONG TERM...HALBLAUB AVIATION...FAY
Hazardous weather outlook, Jun 3, 6:33 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 633 PM CDT TUE JUN 3 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 041200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 633 PM CDT TUE JUN 3 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS EVENING AND TONIGHT. DANGEROUS THUNDERSTORMS CAPABLE OF PRODUCING LONG TRACK TORNADOES...HAIL OF BASEBALL SIZE AND DAMAGING WINDS OF 70 MPH ARE POSSIBLE THROUGH THE EVENING ACROSS SOUTH CENTRAL NEBRASKA. VERY HEAVY RAINFALL IN EXCESS OF TWO INCHES COULD ACCOMPANY THE STORMS WHICH MAY CAUSE AREAS OF LOWLAND FLOODING...ESPECIALLY FOR LOCATIONS WHICH RECEIVED HEAVY RAINFALL OVER THE WEEKEND. ALSO...A WIND ADVISORY IS IN EFFECT FOR NORTH CENTRAL KANSAS UNTIL 9 PM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. INTERMITTENT CHANCES FOR THUNDERSTORMS EXIST WEDNESDAY NIGHT THROUGH SATURDAY NIGHT AND AGAIN ON MONDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS NORTH CENTRAL KANSAS ON FRIDAY...AND ACROSS PORTIONS OF NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA ON SATURDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Jun 3, 8:02 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
802 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TSTM WND GST 4 N HASTINGS 40.65N 98.39W
06/03/2014 M73 MPH ADAMS NE OFFICIAL NWS OBS
THUNDERSTORM OUTFLOW BOUNDRY MOVED THROUGH THE OFFICE.
&&
PBEDALocal storm report, Jun 3, 8:07 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
807 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL CENTRAL CITY 41.11N 98.00W
06/03/2014 M1.00 INCH MERRICK NE PUBLIC
&&
PBEDALocal storm report, Jun 3, 8:14 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
814 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND GST HASTINGS AIRPORT 40.60N 98.43W
06/03/2014 M70 MPH ADAMS NE ASOS
OUTFLOW BOUNDRY MOVED THROUGH THE AIRPORT.
&&
PBEDALocal storm report, Jun 3, 8:17 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
817 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM HAIL OSCEOLA 41.18N 97.55W
06/03/2014 M1.75 INCH POLK NE PUBLIC
&&
PBEDALocal storm report, Jun 3, 8:18 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
818 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM HAIL OSCEOLA 41.18N 97.55W
06/03/2014 M1.75 INCH POLK NE CO-OP OBSERVER
CORRECTED SOURCE OF REPORT
&&
PBEDALocal storm report, Jun 3, 8:20 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
820 PM CDT TUE JUN 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0819 PM HAIL GRESHAM 41.03N 97.40W
06/03/2014 E1.00 INCH YORK NE PUBLIC
NEAR ZERO VISIBILITY
&&
HALBLAUBThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:00 PM CDT | Areal Flood Advisory | GID | Greeley, Nance, Valley | 15 hr |
| Jun 3, 7:12 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Greeley, Hall, Howard, Merrick, Nance and 1 more | 63 min |
| Jun 3, 7:16 PM CDT | Special Weather Statement | GID | Buffalo, Kearney, Phelps | 29 min |
| Jun 3, 7:38 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick, Nance, Polk and 1 more | 67 min |
| Jun 3, 7:48 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Clay, Fillmore, Franklin, Hall and 4 more | 42 min |
| Jun 3, 8:07 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Valley | 38 min |
| Jun 3, 8:47 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Valley | 43 min |
| Jun 3, 8:57 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard, Sherman, Valley | 48 min |
| Jun 3, 8:59 PM CDT | Areal Flood Advisory | GID | Merrick, Polk | 22 hr |
| Jun 3, 9:12 PM CDT | Tornado Warning | GID | Howard, Sherman | 33 min |
| Jun 3, 9:29 PM CDT | Severe Thunderstorm Warning | GID | Merrick, Nance, Polk | 46 min |
| Jun 3, 9:35 PM CDT | Tornado Warning | GID | Howard | 40 min |
| Jun 3, 9:45 PM CDT | Severe Thunderstorm Warning | GID | Howard, Sherman | 45 min |
| Jun 3, 9:57 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Nance, Polk | 48 min |
| Jun 3, 10:13 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, York | 47 min |
| Jun 3, 10:20 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Hamilton, Merrick | 40 min |
| Jun 3, 10:30 PM CDT | Severe Thunderstorm Warning | GID | Howard, Sherman | 45 min |
| Jun 3, 10:44 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick, Polk | 28 min |
| Jun 3, 10:53 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall, Hamilton, Merrick | 52 min |
| Jun 3, 10:59 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Hamilton, York | 46 min |
| Jun 3, 11:30 PM CDT | Areal Flood Advisory | GID | Hall | 5 hr |
| Jun 3, 11:35 PM CDT | Special Weather Statement | GID | Clay, Fillmore | 40 min |
| Jun 3, 11:45 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, York | 34 min |
| Jun 3, 11:50 PM CDT | Special Weather Statement | GID | Hall, Hamilton | 40 min |
| Jun 4, 12:13 AM CDT | Special Weather Statement | GID | York | 47 min |
| Jun 4, 12:32 AM CDT | Special Weather Statement | GID | Fillmore | 43 min |
| Jun 4, 12:55 AM CDT | Special Weather Statement | GID | Hamilton | 50 min |
| Jun 4, 1:04 AM CDT | Special Weather Statement | GID | York | 41 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.